# SDR CALA2021051400650

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6187) DOT 42-043 MAIN AFTCABIN R2 DOOR FLOOR STILL HA VE CORROSION BETWEEN FR66 TO FR68 REMOVED AND REPLACED DOOR SILL P/N D5348004320701 IAW SRM 51-42- 11 SFR#: 1025444. MAINTENANCE ACCOMPLISHED BY V933867 AT ST AERO SPACE BFM ON W/C # 6001650335
